# SDR DALA2018041602480

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 44,715 hours, 30,873 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

THE CREW SAFELY ABORTED TAKEOFF AT 120 KNOTS, FOLLOWING A NR 1 ENGINE COMPRESSOR STALL.  MAINTENANCE FOUND THE NR 1 ENGINE SEIZED AND METAL IN THE TAILPIPE. THE ENGINE WAS REPLACED.
